# SDR FDEA201109093800

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT Y730 AND BETWEEN FR 11-14 FWD SECTION FOUND CORRODED FLOOR SUPPORT ANGLE AT Y730 AND BETWEEN 11 TO14 REPLACED IAW SRM51-40-20 AND   DRG REF: A53612214.
